Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering with hyper thyroid. Taking medicine. TSH not getting controlled. What should I do?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2004
Answered : 182 Questions
I am XXXXXXX my age is 22 years, i am staying in hyderabad. i am suffering with hyper thyroid issue since 2009, i am currently taking the medicine (neo-mercazole 10 mg three times in day, inderal 20 mg daily 2 times and folic acid tablet daily once) for the same. i am taking this medicine with supervision of Dr XXXXXXX Setia endo gynecologist.
still my problem with TSH is not coming to control (currently showing as 0.01 uIU/ml) i have taken the T3, T4 and TSH reports 2 times in last 2 months, 1 month back all of them are not under control, now T3 and T4 has come to the control state. I am suffering with PCOD problem also, we are planning for kids, so please guide me on how to move further.

Posted Mon, 26 Nov 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Biswajit Dash 2 hours later
I think please continue the medicines you are taking for few more months with dosage adjustment if necessary after consulting your doctor.It takes time, SO HAVE PATIENCE. I suppose your endocrinologist must have evaluated you well . so don't worry and have patience. If you have not consulted an Endocrinologist it is worthwhile to take his opinion also. They are trained in treating such disorders.
As far PCOD is concerned, please reduce weight if you are obese . You can do a fasting plasma insulin and can take myoinositol.Currently don't plan a pregnancy till your thyroid profile is normal since there are chances of infertility, pregnancy loss and fetal problems. In the mean time you can take low dose pills containing cyproterone that will help in regularising your cycle disturbance if any and also help reduce your pimples.
I hope i have answered your query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor